바로가기메뉴

본문 바로가기 주메뉴 바로가기

logo

  • P-ISSN3059-0604
  • E-ISSN3059-1309
  • KCI

Stochastic Calculus for Analogue of Wiener Process

Journal of the Korean Society of Mathematical Education Series B: Theoretical Mathematics and Pedagogical Mathematics / Journal of the Korean Society of Mathematical Education Series B: Theoretical Mathematics and Pedagogical Mathematics, (P)3059-0604; (E)3059-1309
2007, v.14 no.4, pp.335-354
Im, Man-Kyu
Kim, Jae-Hee

Abstract

In this paper, we define an analogue of generalized Wiener measure and investigate its basic properties. We define (<TEX>${\hat}It{o}$</TEX> type) stochastic integrals with respect to the generalized Wiener process and prove the <TEX>${\hat}It{o}$</TEX> formula. The existence and uniqueness of the solution of stochastic differential equation associated with the generalized Wiener process is proved. Finally, we generalize the linear filtering theory of Kalman-Bucy to the case of a generalized Wiener process.

keywords
generalized Wiener process, stochastic integral, <tex> ${\hat}It{o}$</tex> formula, stochastic differential equation, linear filtering

Journal of the Korean Society of Mathematical Education Series B: Theoretical Mathematics and Pedagogical Mathematics